# SDR USAA2015022700005

- Difficulty date: February 26, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 48,033 hours, 17,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 34C EMER LIGHT LENS COVER MISSING.  INSTALLED LENS AT SEAT 34C IAW 33-51-19.  GOOD OPERATIONAL CHECK.
